# SDR DALA2024042404673

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1078 L14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BTW STA 1078 AND LONGERON 14R. SUMMARY OF NRC 00041: FUSELAGE SKIN BTW STA 1078 AND LONGERON 14R WAS REPAIRED PER ERA 617080-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR PER ERA 617080-14 REV: ORIGINAL, LOG PAGE #0302431. ASSOCIATED ER/A 14-617080 ADDED FOR AC 9559. (LP #0308681)
